Affiliation(s):
1. Department of Civil Engineering, Zhejiang University, Hangzhou 310027, China; moreAffiliation(s): 1. Department of Civil Engineering, Zhejiang University, Hangzhou 310027, China; 2. West Branch of Zhejiang University of Technology, Quzhou 324006, China; less
Abstract: This paper first gives the general solution of two-dimensional orthotropic media expressed with two harmonic displacement functions by using the governing equations. Then, based on the general solution in the case of distinct eigenvalues, a series of beam problems, including the problem of cantilever beam under uniform loads, cantilever beam with axial load and bending moment at the free end, cantilever beam under the first, second, third and fourth power of x tangential loads, is solved by the superposition principle and the trial-and-error methods.
Darkslateblue:Affiliate; Royal Blue:Author; Turquoise:Article
References
[1] Ding, H.J., Wang, G.Q., Chen, W.Q., 1997. General solution of plane problem of piezoelectric media expressed by “harmonic functions”. , Applied Mathematics and Mechanics. 18:757-764, :
[2] Ding, H.J., Wang, G.Q., Chen, W.Q., 1997. Green’s functions for a two-phase infinite piezoelectric plane. Proceedings of Royal Society of London (A), 453:2241-57.
[3] Lekhnitskii, S.G., 1969. Anisotropic Plate. , Gordon and Breach, London, :
[4] Timoshenko, S.P., Goodier, J.N., 1970. Theory of Elasticity (3rd Ed), McGraw Hill, New York,:
Open peer comments: Debate/Discuss/Question/Opinion
JIANG Ai-min, DING Hao-jiang. The analytical solutions for orthotropic cantilever beams (I): Subjected to surface forces[J]. Journal of Zhejiang University Science A, 2005, 6(2): 126-131.
Bibtex
@article{title="The analytical solutions for orthotropic cantilever beams (I): Subjected to surface forces", author="JIANG Ai-min, DING Hao-jiang", journal="Journal of Zhejiang University Science A", volume="6", number="2", pages="126-131", year="2005", publisher="Zhejiang University Press & Springer", doi="10.1631/jzus.2005.A0126" }
EndNote
%0 Journal Article %T The analytical solutions for orthotropic cantilever beams (I): Subjected to surface forces %A JIANG Ai-min %A DING Hao-jiang %J Journal of Zhejiang University SCIENCE A %V 6 %N 2 %P 126-131 %@ 1673-565X %D 2005 %I Zhejiang University Press & Springer %DOI 10.1631/jzus.2005.A0126
RefMan
TY - JOUR T1 - The analytical solutions for orthotropic cantilever beams (I): Subjected to surface forces A1 - JIANG Ai-min A1 - DING Hao-jiang J0 - Journal of Zhejiang University Science A VL - 6 IS - 2 SP - 126 EP - 131 %@ 1673-565X Y1 - 2005 PB - Zhejiang University Press & Springer ER - DOI - 10.1631/jzus.2005.A0126
Open peer comments: Debate/Discuss/Question/Opinion
<1>